# SDR GAIA00280

- Difficulty date: May 22, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2031 - MHR-IND - AFTER TAKEOFF, THE GEAR WAS RETRACTED NORMALLY, AND ALL LIGHTS EXTINGUISHED WITH THE GEAR IN THE UP POSITION.  PLACED THE GEAR HANDLE TO THE OFF POSITION AND THE RED DOORS LIGHT ILLUMINATED.  RECYCLED THE HANDLE TO THE UP POSITION AND RECYCLED THE GEAR WITH SAME RESULTS.  REFERRED TO THE ABNORMAL CHECKLIST AND FLEW THE REMAINDER OF THE FLIGHT WITH THE GEAR IN THE UP POSITION.  THE AIRCRAFT LANDED WITHOUT DIFFICULTIES.  TRANSFERRED THE LANDING GEAR WARNING SYSTEM TO A DMI IAW MEL 32-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
